Advertisement

Calculating Milnor Numbers and Versal Component Dimensions from P-Resolution Fans

  • Nathan Owen Ilten
Part of the Bolyai Society Mathematical Studies book series (BSMS, volume 23)

Abstract

We use Altmann’s toric fan description of P-resolutions [1] to formulate a new description of deformation theory invariants for two-dimensional cyclic quotient singularities. In particular, we show how to calculate the dimensions of the (reduced) versal base space components as well as Milnor numbers of smoothings over them.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Klaus Altmann, P-resolutions of cyclic quotients from the toric viewpoint, in: Singularities (Oberwolfach, 1996), volume 162 of Progr. Math., pages 241–250. Birkhäuser, Basel, 1998.Google Scholar
  2. [2]
    Jan Arthur Christophersen, On the components and discriminant of the versal base space of cyclic quotient singularities, in: Singularity theory and its applications, Part I (Coventry, 1988/1989), volume 1462 of Lecture Notes in Math., pages 81–92. Springer, Berlin, 1991.Google Scholar
  3. [3]
    William Fulton, Introduction to toric varieties, volume 131 of Annals of Mathematics Studies. Princeton University Press, Princeton, NJ, 1993. The William H. Roever Lectures in Geometry.Google Scholar
  4. [4]
    J. Kollár and N. I. Shepherd-Barron, Threefolds and deformations of surface singularities, Invent. Math., 91(2) (1988), 299–338.CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    Oswald Riemenschneider, Deformationen von Quotientensingularitäaten (nach zyklischen Gruppen), Math. Ann., 209 (1974), 211–248.CrossRefzbMATHMathSciNetGoogle Scholar
  6. [6]
    Jan Stevens, On the versal deformation of cyclic quotient singularities, in: Singularity theory and its applications, Part I (Coventry, 1988/1989), volume 1462 of Lecture Notes in Math., pages 302–319. Springer, Berlin, 1991.Google Scholar
  7. [7]
    Jonathan Wahl, Smoothings of normal surface singularities, Topology, 20(3) (1981), 219–246.CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag 2013

Authors and Affiliations

  • Nathan Owen Ilten
    • 1
  1. 1.Department of MathematicsUnivserity of California, BerkeleyBerkeleyUSA

Personalised recommendations